# SDR ABXA020199

- Difficulty date: August 13, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 35,432 hours, 38,801 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3926046501
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR AFT STOP FITTING AT END OF INTERCOSTAL CRACKED. REPLACED FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
